AN EXTENSION OF THE ORDERING BASED ON NULLNORMS


Creative Commons License

AŞICI E.

KYBERNETIKA, vol.55, no.2, pp.217-232, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.14736/kyb-2019-2-0217
  • Title of Journal : KYBERNETIKA
  • Page Numbers: pp.217-232

Abstract

In this paper, we generally study an order induced by nullnorms on bounded lattices. We investigate monotonicity property of nullnorms on bounded lattices with respect to the F-partial order. Also, we introduce the set of incomparable elements with respect to the F-partial order for any nullnorm on a bounded lattice. Finally, we investigate the relationship between the order induced by a nullnorm and the distributivity property for nullnorms.